Singularly perturbed systems containing indeterminacy in the case of degeneracy
Doklady Akademii Nauk, Tome 224 (1975) no. 1, pp. 19-22
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_224_1_a2,
author = {A. B. Vasil'eva},
title = {Singularly perturbed systems containing indeterminacy in the case of degeneracy},
journal = {Doklady Akademii Nauk},
pages = {19--22},
year = {1975},
volume = {224},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_224_1_a2/}
}
A. B. Vasil'eva. Singularly perturbed systems containing indeterminacy in the case of degeneracy. Doklady Akademii Nauk, Tome 224 (1975) no. 1, pp. 19-22. http://geodesic.mathdoc.fr/item/DAN_1975_224_1_a2/